Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

How to use CLIMAX DELAY SPRAY? - Online Doctor Chats

Date : 08-Jun-2013
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
Doctor:Good Evening
User:hii doc
Doctor:How can I help you?
User:i want to know that how to use CLIMAX DELAY SPRAY
Doctor:Your case requires undivided attention and I need a couple of minutes for quick reference and give you the answer.
Doctor:Ok. I had gone through the details of the spray.
Doctor:It says it contains Lignocaine/ Lidocaine which is a local anaesthetic agent.
Doctor:Are you there?
Doctor:It is to be used by the male partner, on his glans of the penis, 15 minutes prior to the penetrative sex.
Doctor:Since it is an anaesthetic, it delays the nerve conduction.
Doctor:And hence prolonging the duration of sexual intercourse.
User:anything for women
Doctor:Within my knowledge, I do not know of any agents like that for women.
User:ok doc thanks for now. i need to take a quick leave bcz my shift time is over. i'll come tommorow.
Doctor:But once the male partner uses it, it gives more time and pleasure for the female partner too.
Doctor:Ok Sure.
Doctor:Hope I had been able to clarify your doubt.
User:thanks bii.
Doctor:Thanks for consulting me.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor